# SDR 29GA2014100600001

- Difficulty date: October 6, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 33,978 hours, 45,108 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Pressure Switch
- Part number: 5038912121
- Part serial: 2313
- Condition: Intermittent
- Location: Nr 2 Prop Feathe
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING SHORT FINAL,  NR 2 PROPELLER AUTOFEATHERED.  REPLACED LT HIGH PRESSURE AUTOFEATHER SWITCH.  OPS CHECKED GOOD.
